# SDR QXEA0300098

- Difficulty date: January 10, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 2,753 hours, 2,150 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOI- FOUND LEAK OUT OF LEFT FORWARD FUEL SUMP DRAIN IN CENTER TANK DURING TESTING OF EO R-28-96.  FOUND PRIMARY EJECTOR FUEL-FEED TUBE 'B' NUT LOOSE.  RETORQUED 'B' NUT IAW AMM TR 28-0152.
